# SDR WRNA200400008

- Difficulty date: August 3, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N821SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- Aircraft time: 48,135 hours, 19,820 cycles
- Engine: Ge CF650*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKE OFF, GEAR HANDLE UP, LT GEAR DOOR AMBER AND LT GEAR UNLOCK RED LIGHT STAYED ON, ON BOTH FWD AND F/E'S PANEL.  AIRPLANE START TO VIBRATE ABOVE 230 KTS. FUEL JETTISON PROCEDURE WAS ACCOMPLISHED TO MAX. LANDING WEIGHT. AIRCRAFT LANDED NORMAL.
